Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On an example of $\delta$-Koszul algebras
HTML articles powered by AMS MathViewer

by Jia-Feng Lü PDF
Proc. Amer. Math. Soc. 138 (2010), 3777-3781 Request permission

Abstract:

The main purpose of this paper is to study a concrete example of $\delta$-Koszul algebras, which is related to three questions raised by Green and Marcos.
References
Similar Articles
Additional Information
  • Jia-Feng Lü
  • Affiliation: Department of Mathematics, Zhejiang Normal University, Jinhua, Zhejiang, People’s Republic of China 321004
  • Email: jiafenglv@zjnu.edu.cn
  • Received by editor(s): September 25, 2009
  • Received by editor(s) in revised form: October 28, 2009, and November 9, 2009
  • Published electronically: May 11, 2010
  • Additional Notes: This work is supported by Zhejiang Innovation Project (Grant No. T200905)
  • Communicated by: Martin Lorenz
  • © Copyright 2010 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 138 (2010), 3777-3781
  • MSC (2010): Primary 13D02, 13D07; Secondary 13C10, 13C11
  • DOI: https://doi.org/10.1090/S0002-9939-10-10292-5
  • MathSciNet review: 2679600